# SDR DALA2024072907558

- Difficulty date: July 20, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0463829) FWD CARGO R/H AFT SHEILD AT STA 500 TO 500A AT RBL 24 HAS SEVERAL MIS DRILLED HOLES. REPLACED FWD CARGO R/H AFT SHIELD AT STA 500 TO 500A AT RBL 24 PER B737-800 SRM 51-40-02-0G AND DWG 143A0080 REV A.
